# SDR SWAA2025060977473

- Difficulty date: June 3, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 60,187 hours, 36,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT AT L/H OVERWING EXIT INOP.   R&R OVERWING EXIT LIGHT PER AMM 33-51-01.   INSPECTED IAW AMM 33-51-01-960-801-NG
